# SDR HALA2022101700001

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 30,601 hours, 71,455 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB - AFTER GEAR UP, HEAVY VIBRATIONS OF NOSE WHEEL. RECYLED GEAR WITH SAME RESULT. FOUND RH NOSE GEAR FWD DOOR OPEN AT BLOCK IN. REMOVED AND REPLACED NLG FED DOOR LINK PER AMM 32-36-01. ADJUSTED LH AND RH FWD DOOR LINKS PER AMM 32-20-01. OPS CHK GOOD. OK FOR SVC.
